# SDR SIMA20141011008

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 31,898 hours, 28,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FRONT FLASHLIGHT IS NOT CHARGING.  R & R FLASHLIGHT BRACKET IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
